Multiple periodic solutions of differential delay equations created by asymptotically linear Hamiltonian systems

Jibin Li*, Xue Zhong He

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

43 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-54
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number1-2
Publication statusPublished - Jan 1998
Externally publishedYes


  • Differential-delay equations
  • Hamiltonian systems
  • Index
  • Multiple periodic solutions

Cite this